# SDR 21GA20220919002

- Difficulty date: August 30, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 99,375 hours, 37,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 99,375 hours, 37,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH SIDE OF LOWER FUSELAGE AT STA. 660.
